MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERMANENT SLED BAG; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERMANENT SLED BAG; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H749393150100
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device sterility was compromised.The permanent sled sterile bag, a system accessory which was part of an ilab ultrasound imaging system, was selected for use in the ultrasound examination.During preparation, when opening the sled bag, the physician observed that the sticker was not intact and concerned about the sterility when covering the mdu.The procedure was completed using alternate method.There was no patient complications reported.
 
Event or Problem Description
It was reported that device sterility was compromised.The permanent sled sterile bag, a system accessory which was part of an ilab ultrasound imaging system, was selected for intravascular ultrasound (ivus) examination of the target lesion.During preparation, when opening the sled bag, the physician observed that the sticker was not intact and concerned about the sterility when covering the mdu.The procedure was completed using alternate device.There was no patient complications reported.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of unable to exclude device problem following a review of the reported event details, available information, and product record review.In this case the device was not returned for product analysis therefore limiting the identification of a most probable cause of the reported event.Improper handling, device manipulation or not following the correct instructions during the procedure, could be contributing factors to the reported issue.However, there is no additional detail pertinent to the event.

Brand Name
PERMANENT SLED BAG
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24500670
Report Number2124215-2026-11794
Device Sequence Number9870129
Product Code ITX
UDI-Device Identifier08714729896845
UDI-Public(01)08714729896845(17)281019(10)38257694
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152403
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749393150100
Device Catalogue NumberH749393150100
Device Lot Number0038257694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/05/2026
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown